# SDR SIMA20201011006

- Difficulty date: October 11, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 37,667 hours, 32,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL LT RT CENTER AISLE CARPET AND EMERGENCY LIGHT STRIP SUPPORTS DAMAGED.  C/A COMPLETE: REPLACED ALL LT/RT CENTER ISLE CARPET EMERGENCY LIGHT STRIP SUPPORT COVERS, IAW EMB145 AMM 33-50-12 SEE NRTC BOW348179 FOR AIRCRAFT INSTALLATION.
